A member asked:
Disclaimer

i had a colposcopy done maybe a month ago but i started spotting 2 weeks ago. is this normal after this procedure? im also on the depo-provera shot.

1 doctor answer
Dr. Carl Connors
Specializes in Obstetrics and Gynecology
Yes: Yes, your spotting can be normal after your procedure, as well as it could be from the depo-provera.
Answered on Jun 17, 2012
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old member asked:
Dr. Pedro Hernandez
40 years experience Geriatrics
Too much: It is common for depoprovera to make disappeared the menstrual flow but for 2 years is too much to me. I would test for pregnancy and discuss it with ... Read More
1
1 thank
A 16-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Infection: No. Of course not. You have a friable cervix. This could represent an STD or ither infection. You need an exam.
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Normal depo effect: Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Timothy Brown
44 years experience Obstetrics and Gynecology
Yes: Irregular bleeding like this is common on the depoprovera shot, especially if you have not been using it very long. Be patient and it should eventual ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month